# SDR CA080626001

- Difficulty date: June 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 601 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel Sys
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK NOTICED PRIOR TO ANNUAL INSP.  OIL WAS LEAKING OUT THE VENT LINE FROM THE FUEL PUMP.  REMOVED PUMP,  REMOVED FUEL VENT FITTING, FOUND VENT CHAMBER FULL OF ENGINE OIL.  REPLACED WITH NEW PUMP.
